|Your So Funny!
Sep 14, 2001
I know I should be asking a question... I have to some of the other doctors, but I have never really had problems with fatigue or Anemia... yet. Knocking on wood here. I'm on Trizivir and Sustiva and doing great. I love coming over to read your responses. They really make me laugh. It nice to see a doctor that can understand the importance of his/her work and still keep such an upbeat/joking attitude. This is just to tell you Thanks, Thanks and more Thanks. Wish you were my doctor. Best wishes here in Atlanta.
Response from Dr. Frascino
With such a nice comment as that, certainly no question is needed. You're welcome, you're welcome, and you're more welcome!!!
Stay well and keep smiling.
Your the best
early read on vaccine effectiveness w/ the already infected
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Pain In Urethra After Licking Anus Worried I Have
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- Can Hpv Cause Pain?
- Does Doxycycline Cure Chlamydia In One Day?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.